I am a British Citizen working in Jamaica in the Hospitality business. My first visit to the Doctor here took me off Norvasc because of elevated blood pressure an onto Aprovel one a day and Coreg twice a day. I have been experiencing dizziness and vomiting on rare occasions in the morning on getting out of bed to go to the bathroom, is this normal for this combination of drugs.
Aprovel(irbesartan) and coreg both can cause postural hypotension as their side effect upon use of these drugs. Postural hypotension is a drop in blood pressure that occurs when going from lying down to sitting or standing, which results in dizziness and lightheadedness. You need to inform your doctor about this drop in blood pressure and get the dose corrected or request for a change in the drug for hypertension. Hope this helps. Best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.